Categorized | Herbal Smoke

potpourri/synthetic weed?

Posted on 20 March 2014 by admin

Question by ☺: potpourri/synthetic weed?
I smoked potpourri.. four occasions, twice the “very first day” and then twice the day soon after. the very first three highs have been fine. like weed kind of. the fourth was completely horrible and scary, a minute felt like an hour, i kept zoning out of reality..at 1 point i was seeking at my personal face.. it was a horrible experience.. and ever given that i’ve been acquiring like.. “attacks” of what i cannot clarify really well, but matches up to depersonalization quite effectively. it isn’t constant, its far more like attacks. when im around much more men and women it gets worse. i believe its been receiving easier to manage and much less harsh every single time, but i was wondering if any person else has completed this just before and felt what i feel? will i be okay on my own or must i go to a doctor? will this feeling go away..?
it was a kind of salvia high now that i think of it.. but no i do not believe so

Ideal answer:

Answer by Angela
It will go away.. Just try to relax. Are you sure it was synthetic weed (spice) and not salvia as an alternative?

Add your personal answer in the comments!

Tags | , , ,

2 Responses to “potpourri/synthetic weed?”

  1. jeff =brap says:

    you sure you aint smoking crack?

  2. Michelle says:

    Synthetic Weed is extremely dangerous. It causes hallucinations, severe anxiety, heart attack and stroke, and paranoia. (This year alone, six teens have died of heart attack from it. See: [http://pediatrics.aappublications.org/content/early/2011/11/04/peds.2010-3823.abstract])

    I just checked my 21 year-old son into a psychiatric hospital for hallucinations from that stuff. I was lucky.

    Karen Dobner’s son [http://www.2themax.org] drove his car into a building at 100 mph.

    The hospital usually won’t know what to do, but a drug rehab center or psychiatric facility will. You should get help if you can.

    It takes at least three days for the hallucinations to stop and at least a month before it is out of your system.

    See [http://www.k2drugfacts.com] (especially the testimonials page) for more information.


Archives

Related Sites

Wordpress SEO Plugin by SEOPressor